# SDR AU510001526

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 101376
- Part serial: TAAE028
- Condition: Cracked
- Location: Mlg
- Component: Bfgoodrich
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL INNER HUB CRACKED APPROXIMATELY 35MM (1.377IN) BELOW THE MATING FACE AND EXTENDING THROUGH TO THE OUTSIDE OF THE HUB AT THE TIE BOLT HOLE SEAT RADIUS.  CRACK LENGTH 18MM (0.708IN).  CRACK IS LOCATED OUTSIDE OF AREAS LAID DOWN IN THE MAINTENANCE MANUAL.  FOUND USING EDDY CURRENT INSPECTION.
